Mean convergence of orthogonal series for Erdos weight

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 195
  • Download : 0
Publisher
Academic Publications
Issue Date
1999-06
Language
English
Citation

International Journal of Applied Mathematics, v.1, no.0, pp.549 - 574

ISSN
1311-1728
URI
http://hdl.handle.net/10203/73650
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0